Applied Mathematical Sciences

Online Edition, Vol. 11, 2017, no. 17-20

M. A. Demba, N. Senu, F. Ismail
      An embedded 4(3) pair of explicit trigonometrically-fitted Runge-Kutta-Nystrom method for solving periodic initial value problems
      Applied Mathematical Sciences, Vol. 11, 2017, no. 17, 819-838
      https://doi.org/10.12988/ams.2017.7262

Cynthia L. Anyango, Edgar Otumba, John M. Kihoro
      Zero inflated Poisson mixture distributions
      Applied Mathematical Sciences, Vol. 11, 2017, no. 17, 839-847
      https://doi.org/10.12988/ams.2017.7263

Cynthia L. Anyango, Edgar Otumba, John M. Kihoro
      Recursive relation for zero inflated Poisson mixture distributions
      Applied Mathematical Sciences, Vol. 11, 2017, no. 18, 849-858
      https://doi.org/10.12988/ams.2017.7267

Gabriel Kissita, Lavie Phanie Moulogho Issayaba, Roger Armand Makany, Dominique Mizere
      Proposal of analyses: DCA, DCIA, DGCA and DGPCA
      Applied Mathematical Sciences, Vol. 11, 2017, no. 18, 859-886
      https://doi.org/10.12988/ams.2017.7118

Mohammad Fuad Mohammad Naser
      Nonsmooth Lyapunov stability of differential equations
      Applied Mathematical Sciences, Vol. 11, 2017, no. 18, 887-895
      https://doi.org/10.12988/ams.2017.7277

Maria Pettineo, Marius Stoka
      Laplace type problem for a lattice with cell composed by three triangles
      Applied Mathematical Sciences, Vol. 11, 2017, no. 18, 897-903
      https://doi.org/10.12988/ams.2017.7396

Chengye Zhao, Linlin Wei
      Double total domination on generalized Petersen graphs
      Applied Mathematical Sciences, Vol. 11, 2017, no. 19, 905-912
      https://doi.org/10.12988/ams.2017.7114

Feda Ilhan, Zahir Muradoglu
      Determination of Young's modulus by using initial data for different boundary conditions
      Applied Mathematical Sciences, Vol. 11, 2017, no. 19, 913-923
      https://doi.org/10.12988/ams.2017.7388

John Faber Arredondo Montoya, Carlos Alberto Abello Munoz, Eliecer Aldana Bermudez
      An Aedes aegypti population model with quiescence including the human population
      Applied Mathematical Sciences, Vol. 11, 2017, no. 19, 925-932
      https://doi.org/10.12988/ams.2017.612292

Ioannis K. Argyros, Stefan Maruster
      Estimating radius of convergence for modified Newton method
      Applied Mathematical Sciences, Vol. 11, 2017, no. 19, 933-951
      https://doi.org/10.12988/ams.2017.7280

M. Yunus, Asep Saefudin, Agus M. Soleh
      Characteristics of group LASSO in handling high correlated data
      Applied Mathematical Sciences, Vol. 11, 2017, no. 20, 953-961
      https://doi.org/10.12988/ams.2017.7276

A. Sinha, N. Ahmed, S. Agarwalla
      MHD free convective flow through a porous medium past a vertical plate with ramped wall temperature
      Applied Mathematical Sciences, Vol. 11, 2017, no. 20, 963-974
      https://doi.org/10.12988/ams.2017.7245

Luca Grosset, Bruno Viscolani
      On a manufacturing capacity problem in high-tech industry
      Applied Mathematical Sciences, Vol. 11, 2017, no. 20, 975-983
      https://doi.org/10.12988/ams.2017.7275

Hishyar Kh. Abdullah
      Periodic solutions of a class of a generalized Lienard equation
      Applied Mathematical Sciences, Vol. 11, 2017, no. 20, 985-993
      https://doi.org/10.12988/ams.2017.7138

Wei-Shih Du
      New simultaneous generalizations of common fixed point theorems of Kannan type, Chatterjea type and Mizoguchi-Takahashi type
      Applied Mathematical Sciences, Vol. 11, 2017, no. 20, 995-1005
      https://doi.org/10.12988/ams.2017.73100